Browse Title Index

Issue Title
Vol 2, No 3 (2012) (P_5 )-factorization of symmetric complete bipartite multi digraph Abstract   PDF
U. S. Rajput, U. S. Rajput, Bal Govind Shukla
Vol 4, No 2 (2014) Qp-polynomial isometries of Zp Abstract   PDF
Martial Aufranc
Vol 3, No 3 (2013) Quadratic equations of projective PGL2(C)-varieties Abstract   PDF
Cesar Massri
Vol 5, No 6 (2015) Qualitative analysis in two prey-predator system with persistence Abstract   PDF
V. Madhusudanan, S. Vijaya
Vol 3, No 2 (2013) Quintic C1-spline Collocation methods for neutral delay differential equations Abstract   PDF
H.M. El-Hawary, K.A. El-Shami
Vol 9, No 1 (2019) Rainbow number of matchings in Halin graphs Abstract   PDF
Lingyun Sang, Huaping Wang, Kun Ye
Vol 8, No 2 (2018) Rainbow numbers for small cycles Abstract   PDF
Bihong Lv, Kecai Ye, Huaping Wang
Vol 2, No 4 (2012) Recurrence relations for moments of lower generalized order statistics from Exponentiated Lomax Distribution and its characterization Abstract   PDF
Ibrahim B. Abdul-Moniem
Vol 4, No 3 (2014) Recursion relations for the canonical solution of Sturm-Liouville problem with turning points Abstract   PDF
H.R. Marasi
Vol 7, No 2 (2017) Reduced order multi switching hybrid synchronization of chaotic systems Abstract   PDF
Ayub Khan, Dinesh Khattar, Nitish Prajapati
Vol 8, No 6 (2018) Reduction of order of fractional differential equations Abstract   PDF
Mamon Abu Hammad, Mohammed Al Horani, Alaa Shmasenh, Roshdi Khalil
Vol 3, No 2 (2013) Regional strategic sensors characterizations Abstract   PDF
Raheam A Mansor Al-Saphory, Mohammed A Al-Joubory, Mahmood K Jasim
Vol 2, No 5 (2012) Regular nonlinear dynamics of a piecewise map Abstract   PDF
I. Djellit, I. Boukemara, M.R. Ferchichi
Vol 2, No 3 (2012) Relations on fuzzy soft sets Abstract   PDF
Manash Jyoti Borah, Tridiv Jyoti Neog, Dusmanta Kumar Sut
Vol 4, No 3 (2014) Relationships between Alexandrov (fuzzy) topologies and upper approximation operators Abstract   PDF
Yong Chan Kim
Vol 6, No 2 (2016) Reliability modelling and analysis of a non repairable series-parallel system Abstract   PDF
Ibrahim Yusuf, Abubakar Sani Halilu, Nura Garba Khalil
Vol 8, No 5 (2018) Representations by certain octonary quadratic forms with coefficients 1, 5, or 25 Abstract   PDF
Barış Kendirli
Vol 5, No 1 (2015) Resolution of the identity of the operator associated with a system of second order differential equations Abstract   PDF
Debasish Sengupta
Vol 7, No 1 (2017) Review of multi-objective optimization models for solid waste management systems with environmental considerations Abstract   PDF
Halidi Ally Lyeme, Allen Mushi, Yaw Nkansah-Gyekye
Vol 7, No 2 (2017) Review of some ratio estimators in stratified random sampling Abstract   PDF
Tolga Zaman, Serhat Yilmaz
Vol 7, No 1 (2017) Riemann boundary value problem with degenerate coefficients and bases from the double system of exponents in a generalized Lebesgue spaces Abstract   PDF
F. A. Guliyeva
Vol 5, No 5 (2015) Root square mean graphs of order ≤5 Abstract   PDF
S.S. Sandhya, S. Somasundaram, S. Anusa
Vol 2, No 5 (2012) Ruled surface pair generated by a curve and its natural lift in R^3 Abstract   PDF
Evren Ergun, Mustafa Caliskan
Vol 7, No 6 (2017) Sample allocation problem in multi-objective multivariate stratified sample surveys under two stage randomized response model Abstract   PDF
Yashpal Singh Raghav, M. Faisal Khan, S. Khalil
Vol 9, No 2 (2019) Sampling theorem associated with q-Dirac system Abstract   PDF
Fatma Hira
476 - 500 of 642 Items << < 15 16 17 18 19 20 21 22 23 24 > >> 

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office:


Copyright ©2019 JMCS